# SDR DALA2025090806595

- Difficulty date: September 7, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 89,242 hours, 11,689 cycles
- Engine: Pwa PW4168
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Plug
- Condition: Missing
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB  DUE TO NR 2 ENG ANTI-ICE FAILURE.  INSTALLED MISSING PLUG ON ANTI-ICE VALVE. OK FOR SERVICE. (7073340)
